# SDR DALA2019011400238

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 12,909 hours, 1,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND FLOOR ESCAPE PATH SYSTEM AT SEAT 34B, 36B, AND 41B INOPERATIVE. REPLACED BATTERY PACK 17WL. LP 5543858
